# SDR AWXA200301211

- Difficulty date: October 10, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 13,881 hours, 5,303 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON SHORT AND FINAL APPROACH INTO EWR EN ROUTE FROM PHX RECEIVED LANDING GEAR CONTROL AND INTERFACE UNIT (LGCIU) FAULT. EXECUTED MISSED APPROACH AND DECLARED EMERGENCY ON SECOND APPROACH. CONTRACT MAINTENANCE PERFORMED A LANDING GEAR BITE TEST IAW AMM 32-69-00, PG. 501, NO. 2 LGCIU TESTED GOOD, NO DEFECTS NOTED.
